# SDR CA160121014

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 42,208 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MESSAGE ON LANDING, FLAP 0 LANDING CONDUCTED AS PER QRM  CARRIED OUT LUBRICATION CARRIED OUT REMOVAL OF FLEX DRIVE SHAFTS CARRIED OUT LUBRICATION OF FLEX DRIVE SHAFTS CARRIED OUT OPERATIONAL TEST OF FLAPS.
